Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Sharp frequent pains in ankles, knees and wrists, pain in stomach, nausea, depression, stiff neck. What could be causing all this?

I am 25 years old and I keep gettin sharp frequent pains in my ankles, knees, and wrists. I have also been experiencing pains in my stomach and nausea . I wake up so stiff from my neck to middle back I can t hardly move and I have frequent headaches . I have suffered from depression since I was a teenager and I wana know what could be causing all this. I m starting to get worried.
Asked On : Wed, 8 Aug 2012
Answers:  1 Views:  85
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Welcome to Healthcare Magic.

Your symptoms are most likely due to depression and you already mention about history of chronic depression in your case.

Depression can manifest not only with psychological symptoms but with a variety of physical symptoms also like: Tingling, numbness, hot and cold sensations, palpitation and muscle spasm (lead to pain in multiple parts of body) etc.

Your symptoms will reduce with improvement in depression. For long term control of depression following measures are helpful: relaxation exercise, medicines like SSRIs and non drug treatment like CBT. It is better to get evaluated by psychiatrist and start treatment accordingly.

Wish you good health and all the best.

Dr Ashish Kumar Mittal
Answered: Tue, 15 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor